MathSciNet Relay Station
MathSciNet bibliographic data
MR1949785 53C24 (20F67 30C65 37C85 37F30)
Bonk, Mario; Kleiner, Bruce Rigidity for quasi-Möbius group actions. J. Differential Geom. 61 (2002), no. 1, 81–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement